Hacettepe Journal of Mathematics and Statistics, ( ISI ), Volume (46), No (111), Year (2017-11) , Pages (1-1)

Title : ( Some properties of the Canberra inequality index )

Authors: shahryar mirzaei , Gholam Reza Mohtashami Borzadaran , Mohammad Amini , Hadi Jabbari Nooghabi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this paper, we study some properties of the Canberra index which is based on Canberra distance function. Some features that required to an inequality index are investigated. Also we present explicit expression for the Canberra curve in some important inequality distributions. Further, we compare the Canberra curve with the traditional Lorenz curve. A simulation study based on fitted distribution to real income data is performed in order to investigate the asymptotic behavior of the proposed sampling estimator. Finally, the superiority of this index is illustrated by means of a real data set.


, Canberra index, Distance function, Income distribution, Lorenz curve
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Mirzaei, Shahryar and Mohtashami Borzadaran, Gholam Reza and Amini, Mohammad and Jabbari Nooghabi, Hadi},
title = {Some properties of the Canberra inequality index},
journal = {Hacettepe Journal of Mathematics and Statistics},
year = {2017},
volume = {46},
number = {111},
month = {November},
issn = {1303-5010},
pages = {1--1},
numpages = {0},
keywords = {Canberra index; Distance function; Income distribution; Lorenz curve},


%0 Journal Article
%T Some properties of the Canberra inequality index
%A Mirzaei, Shahryar
%A Mohtashami Borzadaran, Gholam Reza
%A Amini, Mohammad
%A Jabbari Nooghabi, Hadi
%J Hacettepe Journal of Mathematics and Statistics
%@ 1303-5010
%D 2017